# SDR AUS20010570

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Hartzl HCB3TN5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: BYLB504371
- Condition: Seized
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MIXING VALVE ACTUATOR FAILED.
